MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient regarding an implanted neurostimulator (ins).It was reported that they are not having any back pain and the only pain they are having is where the ins battery is located.Caller stated this has been going on since the implant procedure and they expected to have pain after the procedure but are still experiencing it.Caller reported that if they lean on their back it causes serious pain.Caller said even when they are not leaning on their back they get random little pains that come that are kind of sharp.Caller stated they were told this is normal but they don't think it is.Caller also reported that the ins is not really providing them any help anyway and are considering having it explanted.Caller said the managing healthcare provider (hcp) ordered an mri because they think the leads may have moved and this may be why it is not helping with their pain at all.Caller reported that when they raise their hands in the air they feel the current going through their whole body and also feel this when they lie on their back.Caller expressed frustration regarding the active scan time limit for mri.Caller said they were not aware of this prior to having the ins placed and wish they would have told them beforehand so they could decide if they still wanted the ins implanted.Caller said they need mri every 6 months or once per year due to other conditions and was scheduled to have mri done on the 23rd.Caller was redirected to their managing hcp to further address the issue.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name: lead; product id: neu_unknown_lead (serial: unknown); product type: 0200-lead.Due to the patient having multiple leads, it was unknown which one of the patient's leads had migrated:  brand name: vectris; product id: 977a260 (serial: (b)(6); implant date: on (b)(6) 2026; brand name: vectris; product id: 977a260 (serial: (b)(6); implant date: on (b)(6) 2026; brand name: vectris; product id: 977a260 (serial: (b)(6); implant date: on (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50097530
Report Number3004209178-2026-12771
Device Sequence Number10479519
Product Code LGW
UDI-Device Identifier00763000964153
UDI-Public(01)00763000964153(17)270828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age70 YR
Patient SexFemale